Nilpotent periodic groups with almost-regular automorphism of prime order

Khukhro, E. I. (1987) Nilpotent periodic groups with almost-regular automorphism of prime order. Algebra and Logic, 26 (4). pp. 299-310. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Additional Information:Translated from Algebra i Logika, Vol. 26, No. 4, pp. 502–517, July–August, 1987
Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15776
Deposited On:11 Nov 2014 15:35

Repository Staff Only: item control page